# SDR AUS20020329

- Difficulty date: March 28, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C404
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Condition: Misinstalled
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE AND MIXTURE CABLE CLAMP BRACKET INSTALLED UPSIDE DOWN.
